Anton Nikitenko
Edelsbrunner Group
10 Publications
2021 | Published | Journal Article | IST-REx-ID: 9465 |

A step in the Delaunay mosaic of order k
H. Edelsbrunner, A. Nikitenko, G.F. Osang, Journal of Geometry 112 (2021).
[Published Version]
View
| Files available
| DOI
H. Edelsbrunner, A. Nikitenko, G.F. Osang, Journal of Geometry 112 (2021).
2021 | Published | Journal Article | IST-REx-ID: 10222 |

The beauty of random polytopes inscribed in the 2-sphere
A. Akopyan, H. Edelsbrunner, A. Nikitenko, Experimental Mathematics (2021) 1–15.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A. Akopyan, H. Edelsbrunner, A. Nikitenko, Experimental Mathematics (2021) 1–15.
2020 | Published | Journal Article | IST-REx-ID: 7554 |

Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
2020 | Published | Conference Paper | IST-REx-ID: 8135 |

Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
[Submitted Version]
View
| Files available
| DOI
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
2019 | Published | Journal Article | IST-REx-ID: 5678 |

Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
2018 | Published | Journal Article | IST-REx-ID: 87 |

Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
2017 | Published | Journal Article | IST-REx-ID: 1173 |

The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
2017 | Published | Thesis | IST-REx-ID: 6287 |

Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , Institute of Science and Technology Austria, 2017.
[Published Version]
View
| Files available
| DOI
A. Nikitenko, Discrete Morse Theory for Random Complexes , Institute of Science and Technology Austria, 2017.
2017 | Published | Journal Article | IST-REx-ID: 718 |

Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
2016 | Published | Journal Article | IST-REx-ID: 1222 |

Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
[Preprint]
View
| DOI
| Download Preprint (ext.)
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
Search
Filter Publications
Display / Sort
Export / Embed
Grants
10 Publications
2021 | Published | Journal Article | IST-REx-ID: 9465 |

A step in the Delaunay mosaic of order k
H. Edelsbrunner, A. Nikitenko, G.F. Osang, Journal of Geometry 112 (2021).
[Published Version]
View
| Files available
| DOI
H. Edelsbrunner, A. Nikitenko, G.F. Osang, Journal of Geometry 112 (2021).
2021 | Published | Journal Article | IST-REx-ID: 10222 |

The beauty of random polytopes inscribed in the 2-sphere
A. Akopyan, H. Edelsbrunner, A. Nikitenko, Experimental Mathematics (2021) 1–15.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A. Akopyan, H. Edelsbrunner, A. Nikitenko, Experimental Mathematics (2021) 1–15.
2020 | Published | Journal Article | IST-REx-ID: 7554 |

Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
2020 | Published | Conference Paper | IST-REx-ID: 8135 |

Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
[Submitted Version]
View
| Files available
| DOI
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
2019 | Published | Journal Article | IST-REx-ID: 5678 |

Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
2018 | Published | Journal Article | IST-REx-ID: 87 |

Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
2017 | Published | Journal Article | IST-REx-ID: 1173 |

The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
2017 | Published | Thesis | IST-REx-ID: 6287 |

Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , Institute of Science and Technology Austria, 2017.
[Published Version]
View
| Files available
| DOI
A. Nikitenko, Discrete Morse Theory for Random Complexes , Institute of Science and Technology Austria, 2017.
2017 | Published | Journal Article | IST-REx-ID: 718 |

Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
2016 | Published | Journal Article | IST-REx-ID: 1222 |

Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
[Preprint]
View
| DOI
| Download Preprint (ext.)
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.